RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2015, Volume 76, Issue 2, Pages 309–342 (Mi mmo580)  

On symplectic dynamics near a homoclinic orbit to $1$-elliptic fixed point

L. Lermanab, A. Markovaab

a Research Inst. for Appl. Math. & Cybernetics Lobachevsky State University of Nizhny Novgorod
b Dept. of Diff. Equat. & Math. Analysis, Lobachevsky State University of Nizhny Novgorod

Abstract: We study the orbit behavior of a four dimensional smooth symplectic diffeomorphism $f$ near a homoclinic orbit $\Gamma$ to an $1$-elliptic fixed point under some natural genericity assumptions. $1$-Elliptic fixed point has two real eigenvalues outside the unit circle and two on the unit circle. Thus there is a smooth $2$-dimensional center manifold $W^c$ where the restriction of the diffeomorphism has the elliptic fixed point supposed to be generic (no strong resonances and first Birkhoff coefficient is nonzero). Then the Moser theorem guarantees the existence of a positive measure set of KAM invariant curves. $W^c$ itself is a normally hyperbolic manifold in the whole phase space and due to Fenichel results every point on $W^c$ has $1$-dimensional stable and unstable smooth invariant curves smoothly foliating the related stable and unstable manifolds. In particular, each KAM invariant curve has stable and unstable smooth $2$-dimensional invariant manifolds being Lagrangian ones. Stable and unstable manifolds of $W^c$ are $2$-dimensional smooth manifolds which are assumed to be transverse along homoclinic orbit $\Gamma$. One of our theorems present conditions under which each KAM invariant curve on $W^c$ in a sufficiently small neighborhood of $\Gamma$ has four transverse homoclinic orbits. Another result ensures that under some Moser genericity assumption for the restriction of $f$ on $W^c$ saddle periodic orbits in resonance zone also have homoclinic orbits in the whole phase space though its transversality or tangency cannot be verified directly. All this implies the complicated dynamics of the diffeomorphism and can serve as a criterion of its nonintegrability.
References: 42 entries.

Key words and phrases: $1$-elliptic fixed point, homoclinic, invariant curve, peridoic orbits.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00589a
14-01-00344
Russian Science Foundation 14-41-00044
Ministry of Education and Science of the Russian Federation 1.1410.2014/K, target part


Full text: PDF file (657 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2015, 76:2, 271–299

UDC: 517.925/.926.4 + 517.938/.938.5
MSC: 37J10, 37J30, 37J45, 70H07
Received: 18.01.2015
Revised: 06.05.2015
Language:

Citation: L. Lerman, A. Markova, “On symplectic dynamics near a homoclinic orbit to $1$-elliptic fixed point”, Tr. Mosk. Mat. Obs., 76, no. 2, MCCME, M., 2015, 309–342; Trans. Moscow Math. Soc., 76:2 (2015), 271–299

Citation in format AMSBIB
\Bibitem{LerMar15}
\by L.~Lerman, A.~Markova
\paper On symplectic dynamics near a homoclinic orbit to $1$-elliptic fixed point
\serial Tr. Mosk. Mat. Obs.
\yr 2015
\vol 76
\issue 2
\pages 309--342
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo580}
\elib{http://elibrary.ru/item.asp?id=24850148}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2015
\vol 76
\issue 2
\pages 271--299
\crossref{https://doi.org/10.1090/mosc/245}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960113865}


Linking options:
  • http://mi.mathnet.ru/eng/mmo580
  • http://mi.mathnet.ru/eng/mmo/v76/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:137
    Full text:44
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019